# SDR 96ZZZX6090

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40ST
- Make and model: Piper PA-31-350
- Aircraft serial: 317405183
- System (JASC): 3710 · Vacuum Distribution System
- Part: Regulator
- Part number: 2H2211
- Condition: Leaking
- Location: Pneu Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC REGULATOR LEAKS BADLY AT LOW PRESSURE SIDE.  KEEPS PNEUMATIC SYSTEM FROM DEVELOPING PRESSURE.
